Loading [MathJax]/jax/output/SVG/config.js
Mathematical Research Letters
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematical Research Letters, 2020, Volume 27, Issue 3, Pages 845–853
DOI: https://doi.org/10.4310/MRL.2020.v27.n3.a11
(Mi matrs3)
 

This article is cited in 6 scientific papers (total in 6 papers)

Inverse Galois problem for del Pezzo surfaces over finite fields

Daniel Loughrana, Andrey Trepalinbc

a Department of Mathematical Sciences, University of Bath
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
c National Research University Higher School of Economics, Laboratory of Algebraic Geometry, Moscow, Russia
Citations (6)
Received: 23.11.2018
Accepted: 18.02.2019
Bibliographic databases:
Document Type: Article
Language: English
Linking options:
  • https://www.mathnet.ru/eng/matrs3
  • This publication is cited in the following 6 articles:
    1. Olof Bergvall, “Frobenius actions on Del Pezzo surfaces of degree 2”, Innov. Incidence Geom., 21:1 (2024), 1  crossref
    2. Rida Ait El Manssour, Yassine El Maazouz, Enis Kaya, Kemal Rose, “Lines on p-adic and real cubic surfaces”, Abh. Math. Semin. Univ. Hambg., 93:2 (2023), 149  crossref
    3. Olof Bergvall, Frank Gounelas, “Cohomology of moduli spaces of Del Pezzo surfaces”, Mathematische Nachrichten, 296:1 (2023), 80  crossref
    4. Olof Bergvall, “Arithmetic and topology of classical structures associated with plane quartics”, European Journal of Mathematics, 9:4 (2023)  crossref
    5. Régis Blache, Emmanuel Hallouin, “Classification of singular del Pezzo surfaces over finite fields”, Math. Z., 305:4 (2023)  crossref
    6. Andrey Trepalin, “Del Pezzo surfaces over finite fields”, Finite Fields Appl., 68 (2020), 101741–32  mathnet  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:58
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025